# SDR SWAA021835

- Difficulty date: August 14, 2002
- Submitted: August 20, 2002
- Operation: Air carrier
- Aircraft: N659SW
- Make and model: Boeing 737301
- Aircraft serial: 23229
- Aircraft time: 50,747 hours, 37,759 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Part number: 6547952524
- Part serial: 1389
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND AFT CARGO DOOR CRACKED AT FWD END BETWEEN 2ND AND 3RD STOPS.  REMOVED AND REPLACED AFT CARGO DOOR PER MM.
